Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Looking for help and answers with Wellbutrin SR...

Posted by Rabbit on September 27, 1998, at 17:45:53

In reply to Re: Looking for help and answers with Wellbutrin SR..., posted by Liev on August 30, 1998, at 2:15:53

I'm on Wellbutrin SR (300 mg a day, 150mg 2x) for ADHD and depression, and I've noticed some side effects. Appetite and sweating are the big ones. My appetite isn't really decreased, it's more like I'm less aware of it. If I don't make it a point to eat, I won't because I won't notice that I'm hungry. At the same time I find I can eat a lot more in a single sitting because I don't feel as full. The sweating I mostly have at night. It's disgusting and annoying, but a small price to pay for how much better I've been feeling and my increased productivity.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Rabbit thread:440